Skip to content
FREE SHIPPING ON US ORDERS $25+ | LOCAL PICK-UP AVAILABLE
FREE SHIPPING ON US ORDERS $25+ | LOCAL PICK-UP AVAILABLE

Children's Motrin Ibuprofen Kids Medicine Dye Free, Berry Flavored, 4 fl. oz

Sold out
Original price $10.98 - Original price $10.98
Original price
$10.98
$10.98 - $10.98
Current price $10.98

Free Shipping on orders $25+

Free 30-day Returns

  • Infant Syrup:  This kid's liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This oral suspension medicine formula is for children ages 2 to 11  
  • Alcohol & dye-free drops: These alcohol & dye-free drops come in a non-staining and kid-friendly original berry flavor. Formulated with the NSAID ( Non-steroidal anti-inflammatory drugs ) ibuprofen
  • Ingredients: Active Ingredients: Ibuprofen (100 mg) (Pain Reliever/Fever Reducer), NSAID (Nonsteroidal Anti-Inflammatory Drug).Inactive Ingredients: acesulfame potassium, anhydrous citric acid, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum.
  • Warning: Allergy alert:Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash,
Purchase options
Select a purchase option to pre order this product
Countdown header
Countdown message


DAYS
:
HRS
:
MINS
:
SECS